# SDR ASAA0540464

- Difficulty date: September 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591129A
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT AILERON NOSE SKIN DAMAGED AT WS 574.  PREPPED DAMAGED AREA, ACCOMPLISHED HOT BOND REPAIR IAW B737-400 SRM 51-70-05.  (M)
